Back to Search
Start Over
Asymmetric magnetic reconnection with a flow shear and applications to the magnetopause.
- Source :
- Journal of Geophysical Research. Space Physics; Sep2015, Vol. 120 Issue 9, p7748-7763, 16p
- Publication Year :
- 2015
Details
- Language :
- English
- ISSN :
- 21699380
- Volume :
- 120
- Issue :
- 9
- Database :
- Complementary Index
- Journal :
- Journal of Geophysical Research. Space Physics
- Publication Type :
- Academic Journal
- Accession number :
- 110526402
- Full Text :
- https://doi.org/10.1002/2015JA021489